Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 2, 2015, 3:52 PM EDT for 4 counties in Georgia; 5 counties in South Carolina. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 3:52 PM EDT (19:52 UTC)
- Expired
- Jul 2, 2015, 4:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC, Lexington County, SC, McCormick County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 114 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:05 PM EDT | TSTM WND DMG | 3 Nne Clarks Hill, SC | SHERIFF DISPATCH REPORTED TREES DOWN ALONG GARRETT ROAD. |
| Jul 2, 4:15 PM EDT | TSTM WND DMG | 4 Nnw Evans, GA | COLUMBIA COUNTY DISPATCH REPORTED TREES DOWN ALONG HALALI FARM ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 2, 4:18 PM EDT | TSTM WND DMG | 3 Nnw Evans, GA | WAGT REPORTED BLANCHARD ROAD NEAR PAXTON WAY IMPASSABLE DUE TO TREES AND POWERLINES DOWN. |
| Jul 2, 4:20 PM EDT | TSTM WND GST 46 | 2 W Clarks Hill, SC | NATIONAL WEATHER SERVICE STATION AT THE DAM AT LAKE THURMOND REPORTED A WIND GUST OF 46 MPH. |
| Jul 2, 4:25 PM EDT | TSTM WND DMG | 6 N Gloverville, SC | SC HIGHWAY PATROL REPORTED TREES DOWN ALONG OLD GRANITEVILLE ROAD AND ALONG I 20 NEAR VAUCLUSE. TIME ESTIMATED FROM RADAR. |
| Jul 2, 4:28 PM EDT | TSTM WND DMG | 4 Nnw Gloverville, SC | HIGHWAY DEPARTMENT REPORTED TREES DOWN ALONG WHALEY POND ROAD NEAR GOOSEBERRY COURT. |
| Jul 2, 4:33 PM EDT | TSTM WND DMG | 3 Sse Martinez, GA | REPORTED SEVERAL TREES DOWN ALONG WALTON WAY. STRUCTURE DAMAGED ALONG WALTON WAY NEAR THE 3400 BLOCK. |
| Jul 2, 4:35 PM EDT | TSTM WND GST 46 | 3 Wnw Augusta, GA | AUGUSTA DANIEL FIELD RECORDED AT 46 MPH WIND GUST. |
| Jul 2, 4:55 PM EDT | TSTM WND DMG | North Augusta, SC | WAGT REPORTED A TREE ON A HOUSE ALONG RADIANCE DRIVE IN N. AUGUSTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 3:45 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS52 KCAE 021952
SVRCAE
GAC073-181-189-245-SCC003-037-063-065-081-022045-
/O.NEW.KCAE.SV.W.0097.150702T1952Z-150702T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
352 PM EDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RICHMOND COUNTY IN EAST CENTRAL GEORGIA...
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL GEORGIA...
MCDUFFIE COUNTY IN EAST CENTRAL GEORGIA...
COLUMBIA COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN MCCORMICK COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHWESTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...
SOUTHWESTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
SALUDA COUNTY IN CENTRAL SOUTH CAROLINA...
EDGEFIELD COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 445 PM EDT
* AT 351 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
BATESBURG TO 11 MILES EAST OF MCCORMICK TO 8 MILES SOUTH OF
LINCOLNTON...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...THOMSON...BELVEDERE...
BATESBURG...AUGUSTA...FORT GORDON...MARTINEZ...CLEARWATER...
BATESBURG-LEESVILLE...EDGEFIELD...SALUDA...HARLEM...JOHNSTON...
LINCOLNTON...RIDGE SPRING...LEESVILLE AND GLOVERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF ON OR NEAR LAKE THURMOND...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&
LAT...LON 3364 8259 3363 8258 3365 8258 3364 8256
3366 8251 3365 8249 3375 8255 3398 8206
3395 8204 3396 8202 3404 8195 3410 8183
3384 8127 3327 8224 3327 8228 3331 8234
3331 8239 3336 8254 3362 8262
TIME...MOT...LOC 1951Z 278DEG 38KT 3396 8158 3388 8210 3367 8253
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:51 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 2, 1:51 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 151 PM EDT THU JUL 2 2015 .SYNOPSIS... AN UPPER LEVEL TROUGH...WEAK SURFACE BOUNDARIES...AND PLENTIFUL ATMOSPHERIC MOISTURE WILL REMAIN IN PLACE...PROVIDING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS AND NEAR NORMAL TEMPERATURES THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... CONVERGENCE INTO A WEAK SURFACE TROUGH SHOULD HELP SUPPORT THUNDERSTORMS. EXPECT GREATER COVERAGE LATE THIS AFTERNOON ASSOCIATED WITH LIFT AHEAD OF A MID-LEVEL SHORTWAVE TROUGH PLUS HEATING. THE MODELS ALSO SHOW INCREASING SHEAR AHEAD OF AN H85 JET. THE NAM IS MOST PRONOUNCED WITH THIS FEATURE WITH H85 WINDS INCREASING TO 40 KNOTS TONIGHT. THERE IS A POSSIBILITY A BOW ECHO WILL DEVELOP AHEAD OF THE JET. THE SPC WRF AND HRRR SUGGEST A WELL ORGANIZED AREA OF STORMS WITH BOW TYPE FEATURES LATE THIS AFTERNOON AND EVENING. DAMAGING WIND MAY OCCUR. THE H85 JET MAY HELP MAINTAIN SHOWERS AND THUNDERSTORMS THROUGH MUCH OF TONIGHT ALTHOUGH THERE IS UNCERTAINTY BECAUSE OF THE STABILIZING EFFECTS OF PREVIOUS CONVECTION. PRECIPITABLE WATER INCREASING TO JUST OVER 2 INCHES INDICATES EXCESSIVE RAIN IS POSSIBLE. CLOUDINESS AND MIXING SHOULD HELP HOLD UP TEMPERATURES TONIGHT. USED THE WARMER TEMPERATURE GUIDANCE. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AN UPPER LEVEL TROUGH WILL REMAIN OVER THE E CONUS...WITH A SERIES OF EMBEDDED SHORT WAVES PROGGED TO MOVE THROUGH THE REGION. WEAK LEE SIDE SURFACE TROUGH WILL REMAIN OVER THE CENTRAL CAROLINAS FRIDAY. A FRONTAL BOUNDARY TO OUR NORTH APPEARS WILL SLOWLY SLIP SOUTH TO NEAR OUR NORTHERN FORECAST AREA SAT. MODELS MAINTAIN PRECIPITABLE WATER VALUES AROUND 1.8 TO 2 INCHES FRIDAY...AND 1.6 TO 1.8 INCHES SAT/SUN. CHANCE TO GOOD CHANCE POPS SEEM REASONABLE. MOST CONVECTIVE ACTIVITY WOULD APPEAR TO BE DIURNALLY FAVORED...THOUGH TIMING OF SHORT WAVES AND PRESENCE OF SURFACE BOUNDARIES COULD PROVIDE AT LEAST A SLIGHT CHANCE AT OTHER TIMES. LATEST VISIBLE SATELLITE IMAGES INDICATES AREA OF SMOKE THAT WAS OVER OUR REGION YESTERDAY HAS PUSHED WELL EAST OF OUR FORECAST AREA...MAINLY OFFSHORE THE MID ATLANTIC COAST. SATELLITE...METARS AND PIREPS DO NOT APPEAR TO INDICATE ANY SIGNIFICANT SMOKE OR HAZE IMMEDIATELY UPSTREAM...BUT THERE IS A LARGE AREA OVER CENTRAL CANADA SOUTH INTO THE NORTHERN PLAINS AND UPPER MIDWEST. WITH AN UPPER TROUGH OVER THE E CONUS...THERE IS SOME CONCERN THAT ADDITIONAL SMOKE COULD DRIFT INTO OUR REGION. HOWEVER...LATEST MODELS INDICATE SHORT WAVE ENERGY WILL SHIFT FROM NORTHERN PLAINS SE INTO THE MIDWEST BY SAT/SUN...WITH TROUGH AXIS STAYING JUST TO OUR N AND NW WHICH APPEARS TO SHIFT THE UPPER FLOW OVER OUR REGION TO MORE WSW OR SW. THIS WOULD SUGGEST SMOKE STAYING TO OUR NORTH...BUT THERE IS UNCERTAINTY ON THAT. BUT FOR NOW...NOT ENOUGH CONFIDENCE TO INCLUDE HAZE MENTION FOR FRI OR SAT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... BY SUNDAY...MODELS BEGIN TO SHIFT THE MAIN UPPER FLOW TO OUR NORTH WITH WEAK SOUTHERN STREAM UPPER TROUGHINESS REMAINING OVER THE SE CONUS/MID ATLANTIC...WITH SOME INDICATIONS THAT AN UPPER LOW COULD CUT OFF OVER THE CENTRAL APPS/MID ATLANTIC. AT THE SURFACE...WEAK FRONTAL BOUNDARY APPEARS WILL SLIP SOUTH INTO OUR FORECAST AREA AND STALL THRU MON...WITH SUFFICIENT ATMOSPHERIC MOISTURE REMAINING OVER OUR FA. CHANCE TO GOOD CHANCE POPS CONTINUE TO APPEAR REASONABLE. SOME INDICATIONS BY MID WEEK THAT THE UPPER FLOW COULD BECOME LESS AMPLIFIED AND MORE ZONAL THOUGH THE MAIN UPPER FLOW STILL REMAINS TO OUR NORTH. THIS APPEARS WILL ALLOW THE UPPER TROUGH AXIS TO SHIFT EAST SOME...WITH EXPECTATIONS OF SURFACE BOUNDARY BECOMING DIFFUSE AND POSSIBLY OF SOME SLIGHTLY DRIER AIR ENTERING TUE INTO WED. TOO MUCH UNCERTAINTY THIS FAR OUT FOR THAT KIND OF DAY TO DAY DETAIL...BUT WILL TWEAK POPS DOWN JUST A TAD FOR TUE/WED...BUT STILL CHANCE. POSSIBILITIES OF ANOTHER FRONT APPROACHING LATE WED INTO THU. GENERALLY ACCEPTED A BLEND OF LATEST HPC AND MOS GUIDANCE THROUGH THE PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CONVERGENCE INTO A SURFACE TROUGH PLUS UPPER TROUGHING WILL HELP SUPPORT A CHANCE OF THUNDERSTORMS THROUGH THE TAF PERIOD. EXPECT GREATEST COVERAGE LATE THIS AFTERNOON AND POSSIBLY THROUGH MUCH OF TONIGHT ASSOCIATED WITH AN H5 SHORTWAVE TROUGH AND H85 JET. RADAR TRENDS WITH CONVECTION WELL UPSTREAM AND HRRR TRENDS WOULD SUGGEST THE MOST LIKELY THUNDERSTORM TIMING LATE THIS AFTERNOON AND EVENING. AN AREA OF WELL ORGANIZED THUNDERSTORMS MAY DEVELOP ASSOCIATED WITH THE UPPER-LEVEL SUPPORT AND AHEAD OF THE LOW- LEVEL JET. DAMAGING WIND WILL BE POSSIBLE WITH THESE STORMS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE LOW-LEVEL JET MAY OCCUR DURING MUCH OF TONIGHT ALTHOUGH THERE IS UNCERTAINTY BECAUSE OF THE STABILIZING EFFECTS OF PREVIOUS CONVECTION. SHEAR ASSOCIATED WITH THE LOW-LEVEL JET MAY BE CLOSE TO MEETING THE LLWS CRITERIA LATE TONIGHT. EXTENDED AVIATION OUTLOOK...THERE IS A CHANCE OF RESTRICTIONS THROUGH THE PERIOD IN MAINLY AFTERNOON AND EVENING THUNDERSTORMS... AND PERIODS OF MORNING FOG. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && 99
Hazardous weather outlook, Jul 2, 10:12 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1012 AM EDT THU JUL 2 2015 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 031415- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 1012 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT COULD POSSIBLY CONTAIN DAMAGING WIND. EXCESSIVE RAIN IS POSSIBLE IN SHOWERS AND THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS FRIDAY AND SATURDAY COULD POSSIBLY CONTAIN DAMAGING WINDS. EXCESSIVE RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Jul 2, 2:43 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
243 PM EDT THU JUL 2 2015
SCZ025-026-021915-
SALUDA-EDGEFIELD-
243 PM EDT THU JUL 2 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MCCORMICK...CENTRAL
SALUDA AND NORTH CENTRAL EDGEFIELD COUNTIES...
AT 242 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF NINETY SIX
HISTORIC SITE...OR 13 MILES SOUTHEAST OF GREENWOOD...MOVING EAST AT
25 MPH.
WIND GUSTS OF 45 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SALUDA.
LAT...LON 3396 8201 3399 8199 3404 8195 3409 8192
3410 8189 3413 8188 3414 8166 3387 8168
3395 8207
TIME...MOT...LOC 1842Z 274DEG 21KT 3403 8200Special weather statement, Jul 2, 3:47 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
347 PM EDT THU JUL 2 2015
GAZ040-063>065-SCZ018-020-025>027-030-022045-
MCDUFFIE-LINCOLN-RICHMOND-COLUMBIA-NEWBERRY-MCCORMICK-LEXINGTON-
SALUDA-EDGEFIELD-AIKEN-
347 PM EDT THU JUL 2 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL RICHMOND...
SOUTHEASTERN LINCOLN...MCDUFFIE...COLUMBIA...SOUTHEASTERN
MCCORMICK...AIKEN...SOUTHWESTERN LEXINGTON...SALUDA...SOUTHWESTERN
NEWBERRY AND EDGEFIELD COUNTIES...
AT 346 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES WEST OF SALUDA TO NEAR CAMAK...AND MOVING EAST
AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...THOMSON...BELVEDERE...
BATESBURG...AUGUSTA...FORT GORDON...MARTINEZ...CLEARWATER...
BATESBURG-LEESVILLE...EDGEFIELD...SALUDA...HARLEM...JOHNSTON...NEW
ELLENTON...JACKSON...RIDGE SPRING AND LEESVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3365 8253 3365 8249 3370 8247 3398 8209
3396 8202 3413 8187 3379 8118 3329 8180
3342 8256 3357 8263
TIME...MOT...LOC 1946Z 274DEG 44KT 3401 8194 3351 8264
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:47 PM EDT | Special Weather Statement | CAE | Columbia, McDuffie, Richmond | 58 min |
| Jul 2, 4:41 PM EDT | Severe Thunderstorm Warning | CAE | Burke, Columbia, Richmond | 64 min |
| Jul 2, 5:00 PM EDT | Severe Thunderstorm Warning | CAE | Burke, Richmond | 45 min |
| Jul 2, 2:43 PM EDT | Special Weather Statement | CAE | Saluda | 32 min |
| Jul 2, 3:25 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Lexington, Newberry, Richland, Saluda | 65 min |
| Jul 2, 3:58 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 32 min |
| Jul 2, 4:12 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 48 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Calhoun, Fairfield, Kershaw, Lexington, Orangeburg and 1 more | 61 min |
| Jul 2, 5:27 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Kershaw, Lee, Orangeburg, Richland and 1 more | 63 min |
| Jul 2, 5:47 PM EDT | Special Weather Statement | CAE | Bamberg, Barnwell | 43 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.